# SDR C2XA09SH360

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 19,319 hours, 10,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RIVETS AT FRAME 79 STRINGER 4L TO 6L SHOW VISIBLE EVIDENCE OF CRACKS.  MAINTENANCE PERFORMED CORRECTIVE ACTION REPAIR OF CRACKS ON FUSELAGE SKIN AROUND RIVET HEADS AT FRAME79 STRINGER 4L TO 6L IAW EC5330-01990, REV ORIG.  REPAIR BUSHING INSTALLED.  ALODINED, PRIMED AND PAINTED IAW EMB-145XR CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
